weird moods at that time of month

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/1/2010 11:28 AM (GMT -7)   
its that time of month (yes, for ladies)
and i'm feeling so extremely weird.
not exactly depressed but not happy
weird thoughts and ideas running about in my brain
phrases keep repeating over and over
i just wanna curl up and sleep even though im not in pain.
im afraid of interacting with people for fear i'll take it out on them, when i know its all in my head :(

i think every month the first day is h*ll...
mood wise ..
at least im not quite suicidal this time ..

does anyone else struggle with those times as much as i do?

SuthernBelle
Regular Member


Date Joined May 2010
Total Posts : 94
   Posted 9/1/2010 1:38 PM (GMT -7)   
YES    it never fails! moods are crazy anyway , but as the time approaches I go completley nuts ... actually has a great effect on my moods.  Glad you asid something bc I thought it was jsut me

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/1/2010 1:59 PM (GMT -7)   
glad to hear it. i mean, sorry to hear it but glad i'm not alone...
i am terrified that it will affect me for longer than a day, and interfere with my weekend plans.
its usually just the first day thats horrible for me.
:(

the worst part is, there is an ant infestation so when i curl up in bed i keep having to kill the little buggers crawling on my pillow, head, arms ... legs... u get the picture.

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 9/1/2010 2:26 PM (GMT -7)   
It's an awful time for me...I have been crying for 6 days straight...
I feel homesick, grieving and lost but there's no reason for any of this.
This month hit me really hard...emotions like jealously that
I haven't had in years and feelings of failure and ruminating on past mistakes...
awful

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 9/1/2010 2:37 PM (GMT -7)   
I think it just makes everything worse.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders: All comments have the caveat contact your local health care provider.
I will find a way or make one. –Phillip Sidney 1554-1586
All that I am and all that I shall ever be, I owe to my Angel Mother.
The Bucket List- Have you found joy in your life? Has your life brought joy to others?
Make sure your suffering has meaning…

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/1/2010 2:50 PM (GMT -7)   
im sorry , lightening... that sounds horrible..
:( take care of yourself~

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 9/1/2010 2:54 PM (GMT -7)   
That sounds awful! On the bright side - it's something you can PREDICT and take measures to deal with symptoms before it happens. Whether it be running all your errands, paying bills, and preparing meals ahead of time. Or contacting your support system.

In a few day, this will pass and you have 4 weeks to plan and prepare for the next time.

If it doesn't help, ask your Dr. about birth control and only taking the placebo week once a year so you only have one period a year. I was going to do this except I was worried about the mood side effects. (This was before I was diagnosed.) My Dr. reassures me I CAN do birth control (he said not the depo shot) on meds. I just have huge anxiety and can't go in for the exam.
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Depakote, Abilify - FAIL; Seroquel - Epic Fail
Lamictal 150mg (up to 200mg soon), Klonopin 0.5mg as needed, starting Seroquel XR 50mg soon

Google LDN for what ails
New Member


Date Joined Jan 2010
Total Posts : 3
   Posted 9/2/2010 1:18 PM (GMT -7)   
are you taking fish oil? that helps

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/2/2010 10:05 PM (GMT -7)   
i like the idea of gettng the period once a year, tortoise..
im pretty unhappy with my curent doctor however so i dont know if i can ask for another or how to convince her i need it..
she'd probably say 'deal with it"

i do not take fish oil but i eat a lot of salmon!!

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/3/2010 3:16 PM (GMT -7)   
I just started on birth control but they recommended the lowest dose hormonal pill on the market. i tried depo for 6 months and it was the worst my bipolar has ever been.
i dont think it's a good idea to go on the bc that makes you have four periods a year or one a year, they have extra hormones that will affect your mood.
i'm a crazy french girl with bp II
i take 300mg of seroquel every night and 0.5mg of ativan.

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/4/2010 12:34 AM (GMT -7)   
hmm... OK voix... probably right...
whenever i've been on birth control its been pretty crazy as well..
I'm looking into natural supplements that will help at the moment..

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/4/2010 7:42 AM (GMT -7)   
make sure if youre going the natural route to not take st johns wort + birth control, it'll make it ineffective. i would still try finding a doctor that knows about bipolar that can suggest a low dose hormone. i was given sryonyx, the generic of alesse? i start it tomorrow.
i'm a crazy french girl with bp II
i take 300mg of seroquel every night and 0.5mg of ativan.

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/4/2010 8:10 AM (GMT -7)   
oh, yeah i know not to take st johns wort because it may mix with the anti-mania, mood stabilizers or anti-depressants..
but didnt realize it would affect birth control !! *gasps*
this will be a whole other issue when i actually need the control part of the birth control lol.

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/4/2010 8:23 AM (GMT -7)   
haha i know. i thought i would be okay without birth control but i just went through a huge pregnancy scare so i think it's time to double up on protection.. i wouldn't want to hurt my unborn baby with seroquel.
i'm a crazy french girl with bp II
i take 300mg of seroquel every night and 0.5mg of ativan.

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 9/4/2010 8:54 AM (GMT -7)   
awwww... that must have been scary :(

glad it's OK now!!!

yeah i guess the meds i m taking are not good for lil ones.

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 9/4/2010 11:00 AM (GMT -7)   
You're certainly not alone...I feel myself spiral about a week b4. I get severe lower back pain and any depression I may have tripples in intesity and things I can usually fight thru seem to consume me. It often seems crazy to know what's happening and not be able to fix it. I often give my husband a heads up when things are overwhelming. It just helps him in helping me get thru it.
Faith... is the art of holding on to things your reason once accepted, despite your changing moods.

Bipolar Disorder
Borderline Personality Disorder
PTSD
meds: pristq, lamotrigine, ambien cr, Xanax
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:56 PM (GMT -7)
There are a total of 2,731,951 posts in 300,976 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
247 Guest(s), 5 Registered Member(s) are currently online.  Details
DBwithUC, GrammyG, letstryit, GustavoWoltmann, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer